# SDR SWIA202266201

- Difficulty date: June 15, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N961SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7857
- Aircraft time: 44,194 hours, 37,684 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: None
- Part number: 601R75262157
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WHEEL WELL BRAKE FUSE AFT MOUNTING BRACKET IS CRACKED.     (C-CHECK RO 7/26/2022)    REMOVED AND REPLACED RH WHEEL BRAKE FUSE BRACKETS P/N: 601R75278-11 AND 601R75262-157 IAW CRJ 200 SRM 51-40-11 AND 51-42-06 REV. 38B DATED 25 NOV 2020. MAJOR REPAIR TASK CARD 51-900-1003-SKY AND FORM M-337 COMPLETED AND ATTACHED. NO WEIGHT CHANGE NOTED. SEE CONTINUE CARD FOR DETAILS.
